# SDR SWIA2020021148421

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 280 BEAM BL12RH SHEAR BOX "L" ANGLE HAS EVIDENCE OF CRACK IN RADIUS.    (C-CHECK) RO 2/07/2020   REMOVAED AND REPLACED SHEAR BOX ANGLE AT BL12 RH OF 280.O BULKHEAD, REF CRJ 700 SRM.
